# SDR SWIA2020040750043

- Difficulty date: February 18, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK JUST FWD OF L/H EMER. EXIT HAS AREAS OF MARKED (IN RED) CORROSION   (C-CHECK) RO 4/4/2020   REPLACED PASSENGER SIDE SEAT RAIL (LH FS409.00 + 112 - FS439.00). REF CRJ200 AMM TASK. REPLACED HARDWARE AS NEEDED  TORQUE WRENCH TUC4980 CAL DUE 31 JAN 21  SEE CONTINUATION CARD FOR ADDITIONAL DETAILS
